Publications

   Recent Journal Articles
   

 

   
 

(79) K. H. Kwon and J. Lee, Irregular sampling on shift invariant spaces, IEICE Tran. Fundamentals, E93-A(6), 2010, 1163-1170.

 

(78) S. Kang, J. M. Kim and K. H. Kwon, Asymmetric multi-channel sampling in shift invariant spaces, J. Math. Anal. Appl., 367(1), 2010, 20-28

 

(77) J. M. Kim and K. H. Kwon, Vector sampling expansion in Riesz basis setting and its aliasing error, Appl. Comput. Harmon. Anal., 25, 2008, 315-334.

   

(76) J. M. Kim and K. H. Kwon, Sampling expansion in shift invariant spaces, Intern. J Wavelets, Multi resolution and Inform. Processing, 6(2), March 2008, 223-248

   

(75) A. G. Garcia, J. M. Kim, K. H. Kwon and G. Perez-Villalon, Aliasing error of sampling series in wavelet subspaces, Numerical Functional Analysis and Optimization, 29, Jan. 2008, 126-144

   

(74) Y. M. Hong, J. M. Kim, Kil H. Kwon, and E. H. Lee, Channeled sampling in shift invariant spaces, Intern. J Wavelets, Multi resolution and Inform. Processing, 5(5), 2007, 753-767.

   

(73) W. N. Everitt, K. H. Kwon, L. L. Littlejohn, R. Wellman, and G. J. Yoon, Jacobi-Stirling numbers, Jacobi polynomials, and the left-definite analysis of the classical Jacobi differential expression, J. Comp Appl. Math. 208, 2007, 29-56. (SCI IF 0.759 by 2006)

   

(72) J. M. Kim and Kil H. Kwon, Recovery of finite missing samples in two-channel oversampling, Sampling Theory in Signal and Image Processing, 6(2), May 2007, 185-198.

   

(71) Y. M. Hong, J. M. Kim, and Kil H. Kwon, Sampling Theory In Abstract Reproducing Kernel Hilbert Space, Sampling Theory in Signal and Image Processing, 6(1), Jan. 2007, 109-121.

   

(70) Kil H. Kwon, L. L. Littlejohn, and G. J. Yoon, Construction of differential operators having Bochner-Krall orthogonal polynomials as eigenfunctions, J. Math. Anal. Appl., 324, Dec. 2006, 285-303.

   

(69) Kil H. Kwon, M. I. Bueno, and F. Marcellan, Discrete-continuous symmetric Sobolev inner products, Acta Appl. Math. 82, 2004, 309-331

   

(68) Kil H. Kwon and D. W. Lee, Inequalities of Rafalson type for algebraic polynomials, J. Approx. Th. 128, 2004, 175-186

   

(67) Kil H. Kwon and D. W. Lee, Tchebycheff polynomials on the disk, J. Comput. Appl. Math., 162, 2004, 359-363